# SDR 99ZZZX185

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Cartridge
- Condition: Corroded
- Location: Fire Extinguish
- Component: Overld, 892480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY OF THIS WALTER KIDDE FIRE EXTINGUISHER, AN OVERLAND AVIATION CARTRIDGE (P/N 1386) WAS FOUND INSTALLED.  ALSO NAME PLATE (P/N 242779), TURN LABEL (P/N 211759), CAUTION AND INSTRUCTIONS DECALS DO NOT APPEAR TO BE OF ORIGINAL EQUIPMENT MANUFACTURE.  THE FIRE EXTINGUISHER WAS LAST SERVICED IN FEBRUARY, 1996, AT WHICH TIME THE UNIT DID NOT MEET THE ORIGINAL EQUIPMENT MANUFACTURER'S SPECIFICATIONS.
